# SDR CA130423005

- Difficulty date: April 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 61,586 hours
- Engine: Pwa JT8D9A
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Part number: 65336294
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING AN AUTOPILOT PORPOISING SNAG, MAINTENANCE DISCOVERED THE LT ELEVATOR POSITION SENSOR BRACKET CRACKED. THE BRACKET WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
